THREE PROBLEMS IN STOCHASTIC RIEMANNIAN GEOMETRY.

Mark A Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

Stochastic processes which are canonically defined by a geometric structure on the underlying space are discussed. For these processes, properties of the process (e. g. limit theorems) are related to geometrical invariants of the underlying structure (e. g. curvature).

Original languageEnglish (US)
Pages (from-to)187-192
Number of pages6
JournalStochastics
Volume4
Issue number3
DOIs
Publication statusPublished - Jan 1 1981

    Fingerprint

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation

Cite this